# SDR CALA2022122103460

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 100,040 hours, 17,780 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: NA
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPT REPORTED SMOKE IN COCKPIT AND AFT GALLEY. AIR RETURN. CREW NOTICED  THE ODOR & TURNED APU BLEED OFF, APU WAS NOT RUNNING. C BLEED AIR ISLN IAW 49-10 TASK 808 SMOKE INSPECTION PERFORMED APU INSPECTION.   ONCE IN COCKPIT,  NOTICED PACKS,  STRONGER. ONCE AT CRUISE ALTITUDE, F/A IN AFT GALLEY VALVE OFF, L PACK OFF, L TRIM AIR OFF. NOTICED THE AMM 49-21-00 UP TO STEP B)3)B, FOUND OIL CONTAMINATION AT AIR APU BLEED WERE OFF. HE CYCLED APU BLEED AND BOTH PACKS TO ON. HE REPORTED SMELL AND A CLEAR/WHITE HAZE IN THE AIR. FIRST OFFICER SMOKE/SMELL STARTED TO DISSIPATE. WE WERE ABLE TO DUPLICATE.  REPLACED APU
